# SDR SWIA202054130

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 43,900 hours, 28,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR UPPER GUIDE PLATE ON THE FWD SIDE HAS CORRODED HARDWARE.  FILED CLOSED.  REMOVED AND REPLACED HARDWARE AT PASSENGER DOOR UPPER GUIDE PLATE FWD SIDE, REF AMM.
